# SDR SWAA2022042786922

- Difficulty date: March 23, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A5410U139
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL CRACKED AROUND FASTENER HOLE AT B.S. 277+7' RBL. 1'. / [01] REMOVED DAMAGE INTERCOSTAL AT STA 277+1';RBL 1';WL.208 AS PER B737-700 REF SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW INTERCOSTAL AT STA 277+7';RBL 1';WL.208 AS PER B737-700 REF SRM 51-40-05-0G-0;[03] CORRECTING STA IN STEP #1 IS 'STA 277+7''.;[04] VERIFIED STEP # 1 AND 2 AND 3;[05] OK TO INSTALL NEW INTERCOSTAL;[06] INSTALLED NEW INTERCOSTAL AT STA 277+7';RBL 1';WL.208 AS PER B737-700 REF SRM 51-40-02-0G-0; DWG # 141A5400;[07] REMOVED AND REPLACED INTERCOSTAL AT STA 277+7';RBL 1';WL.208 AS PER B737-700 REF SRM 51-40-02-0G-0.;[08] VERIFIED STEP # 6 AND 7;[09] JOB IS COMPLETE.
